Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Hydrochlorothiazide and Potassium Chloride be taken together?

Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 15823 Questions

default
Posted on Fri, 11 May 2018 in General Health
Question: Is it safe to take hydrochlorothiazide 25mg along with potassium cl 20meq for hbp?
doctor
Answered by Dr. Michelle Gibson James 58 minutes later
Brief Answer:
this would be okay

Detailed Answer:
HI, thanks for using healthcare magic

Yes, you can take the hydrochlorothiazide and potassium cl together. Hydrochlorothiazide decreases potassium levels and the potassium supplements would help to maintain normal levels

Your potassium levels should still be monitored intermittently

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Hydrochlorothiazide

doctor1 MD

46 y/o caucasian male, 57", 200lbs. Past 4 days difficulty urinating/constant urge to urinate/small amount of blood and VISIBLE ORANGE SEDIMENT in urine. Feel slightly feverish and sweaty when I first lay down at night. Very mild twinges of pain in testicles (had bilateral orchiopexy in 1988). Have mild high blood pressure which now checks at 120/80 with low daily dose of HCTZ. One year ago diagnosed with prostate infection, digital rectal exam/CBC/PSA/Urine tests came back normal. Three months ago had 4mm left kidney stone which passed on its own.

doctor1 MD

Hi ,Every day after my lunch at 12:30Pm I start feling bloated and my stomach start producing Gas .What can be the reason.I am already taking PMS-Hydrochlorothiazide for blood pressure and Ezetrol for cholestrol .Is it possible that these medicines are causing this effect.

doctor1 MD

i have high blood pressure and have been taking Edarbyclor for a number of years. Recently my blood pressure has elevated from 130's over 80 to 175 over 70. I have changed doctors because of moving to a new location and he has changed my...

doctor1 MD

I recently saw urologist have me taking tamsulosin hcl 0.4 mg have not stated taking it has yet cause I am worried about interaction with other pills I am taking for blood pressure, hydrochlorothiazide 25 mg, potassium cl er 20, simvastatin 20 mg

doctor1 MD

I'm caring for my 90 yo father. He urinates frequently throughout the day and believes he has OAB. Since his BP is well controlled with HTN medications we asked his internist if he could stop taking HCTZ . Dad's doctor said we could try this. I...

doctor1 MD

Hi, I have been on Nadolol 20mg now for about 2 months I have notice I am gaining weight in my mid section and in my stomach. I am also nauseated and experiencing uncomfortable stomach pain, I also have a lingering taste in my mouth which sometimes upset my stomach. My blood pressure started to rise because I was under a lot of stress, I started to have rapid heart beats and fatigue, so my doctor put me on this med. along with Lisinopril--Hctz 20mg-25mg. I don t really think I need to be on Nadolo my heart is find according to my EKG and BNP blood work. I want to know what can I do to stop my weight gain if I have to remain on these meds.

doctor1 MD

I've had high blood pressure for 10 years. It is controlled with Atacand 16 mg and 25 mg hydrochlorothiazide per day. Heart problems run in my family. My father died at 46 yrs old from massive heart attack. His father died at 52 yrs old. I am a 53 yr old female. At what point should I request an echocardiogram to see if I have any damage. I do have bad headaches and extremely sore eyes (like pressure) and NO energy although I work fulltime. Thanks for your time